# SDR CA100910003

- Difficulty date: September 10, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,049 hours
- Engine: Lyc O320E2D
- Propeller: Snsnch 74DM
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 053101812
- Condition: Cracked
- Location: Rudder
- Part time: 8,050 hours
- Component: Rudder, Cessna, 053100681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HR INSP, BOTTOM HINGE ASSY ON RUDDER WAS FOUND CRACKED. TOP AND BOTTOM HINGE PN 0531018-1 AND 0531018-2 OF RUDDER WERE REPLACED.
